# SDR SWAA2022040408963

- Difficulty date: October 9, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 55,899 hours, 27,995 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Condition: Delaminated
- Location: Rh Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W # 8 SPOILER UPPER SURFACE HAS DELAMINATION 2.5' FROM FWD EDGE AND 5.5' FROM O/B EDGE / REMOVED AND REPLACED #8 FLIGHT SPOILER IAW AMM 27-61-11-000-801 AND 27-61-11-400-801. PERFORMED FLIGHT SPOILER SYSTEM TEST IAW AMM 27-61-00-730-801.
